Alert archive / Kentucky / Flash Flood Warnings in 2020

Flash Flood Warning 57, NWS Louisville, KY

August 9, 2020Hardin County, Meade County, Kentucky; Harrison County, Indiana

NWS Louisville, KY issued this flash flood warning at Aug 9, 2020, 11:18 PM EDT for Hardin County, Meade County, Kentucky; Harrison County, Indiana. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2020, 11:18 PM EDT (03:18 UTC)
Expired
Aug 10, 2020, 1:23 AM EDT
In force
2 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

Counties Harrison County, IN, Hardin County, KY, Meade County, KY

The radar

The Louisville radar (KLVX), 8 km from the middle of the area, began a volume at 03:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 3.3 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2020-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 255 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2020-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.1939Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
255 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
1335 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

816 
WGUS53 KLMK 100318
FFWLMK
INC061-KYC093-163-100615-
/O.NEW.KLMK.FF.W.0057.200810T0318Z-200810T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
1118 PM EDT Sun Aug 9 2020

The National Weather Service in Louisville has issued a

* Flash Flood Warning for...
  South central Harrison County in south central Indiana...
  East central Meade County in central Kentucky...
  North central Hardin County in central Kentucky...

* Until 215 AM EDT.

* At 1117 PM EDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to three inches of rain have
  already fallen. Flash flooding is ongoing or expected to begin
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  Muldraugh, West Point, Laconia, Howard, Evans Landing, New Boston,
  Pilcher Landing and Hughes Landing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3806 8613 3804 8598 3799 8594 3796 8592
      3793 8595 3797 8614

FLASH FLOOD...RADAR INDICATED

$$

RJS
2 follow-up statements
432 
WGUS73 KLMK 100421
FFSLMK

Flash Flood Statement
National Weather Service Louisville KY
1221 AM EDT Mon Aug 10 2020

KYC093-163-100431-
/O.CAN.KLMK.FF.W.0057.000000T0000Z-200810T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Meade KY-Hardin KY-
1221 AM EDT Mon Aug 10 2020

...THE FLASH FLOOD WARNING FOR EAST CENTRAL MEADE AND NORTH CENTRAL
HARDIN COUNTIES IS CANCELLED...

Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.

LAT...LON 3805 8613 3804 8598 3801 8595 3799 8603
      3796 8603 3796 8605 3800 8608 3802 8611
      3802 8613

$$

INC061-100615-
/O.CON.KLMK.FF.W.0057.000000T0000Z-200810T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Harrison IN-
1221 AM EDT Mon Aug 10 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 AM EDT FOR
SOUTH CENTRAL HARRISON COUNTY...

At 1221 AM EDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Up to three inches of rain have already
fallen. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar indicated.

IMPACT...Flooding of small creeks and streams, urban areas, 
         highways, streets and underpasses as well as other drainage 
         and low lying areas.

Some locations that will experience flooding include...
Laconia, New Boston, Evans Landing and Hughes Landing. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3805 8613 3804 8598 3801 8595 3799 8603
      3796 8603 3796 8605 3800 8608 3802 8611
      3802 8613

FLASH FLOOD...RADAR INDICATED

$$

RJS
613 
WGUS73 KLMK 100523
FFSLMK

Flash Flood Statement
National Weather Service Louisville KY
123 AM EDT Mon Aug 10 2020

INC061-100533-
/O.CAN.KLMK.FF.W.0057.000000T0000Z-200810T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Harrison IN-
123 AM EDT Mon Aug 10 2020

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN HARRISON COUNTY IS
CANCELLED...

The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 3805 8613 3804 8598 3801 8595 3799 8603
      3796 8603 3796 8605 3800 8608 3802 8611
      3802 8613

$$

RJS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Aug 9, 8:57 PM EDT, 2 hours 21 minutes earlier.

Area forecast discussion, Aug 9, 8:57 PM EDT, 2 hours 21 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
857 PM EDT Sun Aug 9 2020

.Forecast Update...
Issued 845 PM EDT Sun Aug 9 2020

Weak warm front draped NW-SE from southern Illinois, across SW
Indiana and into western and central Kentucky, is mainly evident by
the oppressive mid/upper 70s dewpoints surging into western
Kentucky and even the Wabash Valley. A couple clusters of convection
have developed and made their way into western sections of our area
of responsibility, with a few gusts in the 30-40 mph range observed.

We are already seeing quite a bit of weakening in the convection
over southern Indiana, so only expect this to sustain itself into
the overnight south of I-64, and even south of Louisville. Storms
should remain sub-severe, with a few localized wind gusts and brief
heavy rainfall.

Hourly POP trends have been tweaked for the rest of the night.

&&

.Short Term...(This evening through Monday)
Issued at 230 PM EDT Sun Aug 9 2020

Weakening MCV drifting southeast across the Wabash Valley may still
spark a few showers and storms late this afternoon into the early-
mid evening hours. Any evening activity would be followed by a break
before possible redevelopment during the pre-dawn hours in
isentropic lift ahead of a warm front approaching from the
southwest. The upper level disturbance generating showers and storms
over the mid-Missouri Valley this afternoon will head east,
weakening as it moves into Illinois this evening and the lower Ohio
Valley late tonight, but it still may be able to assist in
convective development.

Overnight convection is expected to linger into the morning hours on
Monday, possibly with some additional convection dropping southward
out of Illinois and Indiana. By afternoon surface dew points will be
in the middle 70s with precipitable water values around two inches.
Though tonight's warm front is expected to wash out before tomorrow
afternoon, the humid and warm atmosphere combined with potential
boundaries left over from earlier convection suggests additional
thunderstorm development will be possible.

Confidence is good that we'll see scattered storms during the short
term. Confidence is lower than normal on the timing.

High temperatures tomorrow will be tricky depending on cloud cover
and rain coverage. Given the pattern and the time of year, will go
with middle and upper 80s for now. Combined with the aforementioned
dew points, heat index readings could peak around 100 degrees west
of Interstate 65 between 3pm and 6pm CDT.

.Long Term...(Monday night through Sunday)
Issued at 250 PM EDT Sun Aug 9 2020

A warmer, more humid and unsettled weather pattern continues through
the rest of the week. It features a strong upper ridge over Mexico,
Texas, and New Mexico as the main upper-level flow is along the
US/Canada border. The Ohio Valley lays right in the middle of these
two features along the edge of the upper ridge. At the surface, we
will see increased moisture as dew points will be in the low/mid 70s
for the duration of the long term along with PWAT values between
1.70" to ~ 2.00" providing us with enough instability each
afternoon/evening for showers and thunderstorms each day.

Monday night into Tuesday, a weak surface cold front drops in over
the region and stalls across Southern Indiana near the Ohio River.
Models look to be in good agreement in bringing some convection from
the northwest. The environment ahead of the front is moisture-rich
with PWAT values around 2 inches and MUCAPE looks to be near 2000
J/Kg. Heavy rain, gusty winds and lightning would be the main threat
into Tuesday.

The front stalls out along the Ohio River by Wednesday becoming a
quasi-stationary boundary for the rest of the week, combined with
our very moist airmass and a mid-level disturbance that forms and
moves over the Ohio Valley for the rest of the week, we will see
active weather in the form of daily convection. PWATs as mentioned
will remain near 2 inches, flow aloft will be weak and any storms
that form could result in localized torrential rainfall and training
storms. This could result in a flash flooding concern at times.

&&

.Aviation...(00Z TAF Issuance)
Issued at 730 PM EDT Sun Aug 9 2020

Weak boundaries draped NW-SE across the Ohio Valley will serve as a
focus for convection into the evening. One batch of storms has moved
through HNB, and could impact SDF just after the valid TAF time.
Also watching additional storms over south-central KY for potential
impact on BWG. Only restrictions that we can be confident enough
about is borderline fuel-alternate vis in SDF, which we will deal
with via TEMPO group.

Expect any convection to wind down this evening, with light winds
and mid-level ceilings through the overnight. Cloud cover should
preclude any fog issues. By daybreak the next wave will be in play,
so we'll carry morning TEMPO groups for TSRA in BWG.  HNB could also
get in on that action, so will include VCTS there, as well as SDF in
the late morning and mid-afternoon hours. Will keep prevailing
cig/vis VFR, if only just barely, but brief MVFR or even IFR
conditions are possible in any direct hit from a thunderstorm.

Isolated pop-up storms are also a possibility in the afternoon under
warm and oppressively humid conditions. Any impulses hold off just
long enough to keep probabilities in LEX too low to mention. SSE
winds in the morning come around to SW in the afternoon as we get
well and truly into the warm sector.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Update...RAS
Short Term...13
Long Term...BTN
Aviation...RAS
Hazardous weather outlook, Aug 9, 3:14 PM EDT, 8 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
314 PM EDT Sun Aug 9 2020

INZ076>079-083-084-089>092-KYZ023>031-045-046-053-054-061>065-
070>078-081-082-101915-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Nelson-Larue-Marion-Butler-Edmonson-Hart-Green-Taylor-Logan-
Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-
Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bardstown,
Springfield, Hodgenville, Lebanon, Morgantown, Brownsville,
Horse Cave, Greensburg, Campbellsville, Russellville, Bowling Green,
Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton,
Columbia, Jamestown, Burkesville, and Albany
314 PM EDT Sun Aug 9 2020 /214 PM CDT Sun Aug 9 2020/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Scattered thunderstorms are forecast this evening and again overnight.
Any storms that develop will be slow moving, so expect heavy
rainfall and brief gusty winds from the stronger storms.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Scattered to numerous afternoon and evening thunderstorms can be
expected from Monday onward as heat and humidity return to the
region. The main threats from these storms will be locally gusty
winds and heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

KYZ032>043-047>049-055>057-066-067-101915-
Trimble-Henry-Shelby-Franklin-Scott-Harrison-Spencer-Anderson-
Woodford-Fayette-Bourbon-Nicholas-Mercer-Jessamine-Clark-Boyle-
Garrard-Madison-Casey-Lincoln-
Including the cities of Bedford, Milton, New Castle, Shelbyville,
Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg,
Versailles, Lexington, Paris, Carlisle, Harrodsburg, Nicholasville,
Winchester, Danville, Lancaster, Richmond, Liberty, and Stanford
314 PM EDT Sun Aug 9 2020

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Scattered to numerous afternoon and evening thunderstorms can be
expected from Monday onward as heat and humidity return to the
region. The main threats from these storms will be locally gusty
winds and heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

13/BTN

In the hours before

Special weather statement, Aug 9, 6:50 PM EDT, 4 hours 28 minutes before
Special Weather Statement
National Weather Service Louisville KY
550 PM CDT Sun Aug 9 2020

KYZ071-074-092315-
Warren-Barren-
550 PM CDT Sun Aug 9 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN WARREN
AND WEST CENTRAL BARREN COUNTIES...

At 550 PM CDT, radar indicated strong thunderstorms were located
along a line extending from 8 miles north of Bowling Green to 7 miles
southeast of Mount Victor. Movement was east at 25 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Bowling Green, Plum Springs, Mount Victor, Smiths Grove, Oakland, Red
Cross, Hardcastle, Girkin, Greenhill and Rocky Hill.

If outdoors, consider seeking shelter inside a building.

LAT...LON 3691 8614 3693 8614 3692 8617 3693 8617
      3692 8619 3693 8620 3690 8621 3689 8630
      3715 8661 3717 8661 3717 8648 3715 8646
      3717 8644 3715 8642 3716 8639 3708 8628
      3710 8622 3708 8619 3707 8613 3689 8600
TIME...MOT...LOC 2250Z 278DEG 23KT 3711 8649 3694 8627

RAS
Special weather statement, Aug 9, 7:06 PM EDT, 4 hours 12 minutes before
Special Weather Statement
National Weather Service Louisville KY
606 PM CDT Sun Aug 9 2020

INZ089-KYZ023-024-092330-
Perry-Hancock-Breckinridge-
606 PM CDT Sun Aug 9 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL PERRY...EAST
CENTRAL HANCOCK AND WEST CENTRAL BRECKINRIDGE COUNTIES...

At 605 PM CDT, a strong thunderstorm was located near Hawesville,
moving east at 15 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Cloverport, Lauer, Tar Fork, Tobinsport, Mattingly, Dukes and Sunny
Corner.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3781 8674 3789 8673 3789 8653 3770 8658
TIME...MOT...LOC 2305Z 285DEG 13KT 3782 8668

KDW
Special weather statement, Aug 9, 7:15 PM EDT, 4 hours 3 minutes before
Special Weather Statement
National Weather Service Louisville KY
615 PM CDT Sun Aug 9 2020

KYZ062-071-092345-
Warren-Edmonson-
615 PM CDT Sun Aug 9 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WARREN AND SOUTHERN
EDMONSON COUNTIES...

At 615 PM CDT, a strong thunderstorm was located near Brownsville,
moving east at 20 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Brownsville, Smiths Grove, Oakland, Chalybeate, Rhoda, Nick, Cedar
Spring, Tuckertown, Pig and Rocky Hill.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3706 8635 3717 8638 3724 8617 3706 8612
TIME...MOT...LOC 2315Z 259DEG 18KT 3711 8634

KDW
Special weather statement, Aug 9, 7:23 PM EDT, 3 hours 55 minutes before
Special Weather Statement
National Weather Service Louisville KY
723 PM EDT Sun Aug 9 2020

INZ090-KYZ025-092345-
Harrison-Meade-
723 PM EDT Sun Aug 9 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HARRISON AND
NORTHWESTERN MEADE COUNTIES...

At 722 PM EDT, a strong thunderstorm was located 9 miles west of
Brandenburg, moving east at 15 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Brandenburg, Mauckport, New Amsterdam, Lodale, Battletown, Andyville,
Titus, Cedar Flat, Wolf Creek and Valley City.

LAT...LON 3812 8639 3813 8636 3813 8633 3814 8632
      3817 8620 3799 8616 3799 8637 3811 8640
TIME...MOT...LOC 2322Z 263DEG 14KT 3805 8634

KDW
Special weather statement, Aug 9, 7:25 PM EDT, 3 hours 53 minutes before
Special Weather Statement
National Weather Service Louisville KY
625 PM CDT Sun Aug 9 2020

KYZ062-063-071-074-092345-
Hart-Warren-Edmonson-Barren-
625 PM CDT Sun Aug 9 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL HART...EAST
CENTRAL WARREN...NORTHWESTERN BARREN AND SOUTHEASTERN EDMONSON
COUNTIES...

At 625 PM CDT, a strong thunderstorm was located 11 miles west of
Glasgow, moving east at 25 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Glasgow, Horse Cave, Cave City, Park City, Oil City, Red Cross,
Pritchardsville, Pondsville, Glasgow Municipal Airport and Hays.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3695 8617 3708 8620 3722 8595 3697 8587
TIME...MOT...LOC 2325Z 250DEG 24KT 3704 8611

KDW
Special weather statement, Aug 9, 8:03 PM EDT, 3 hours 15 minutes before
Special Weather Statement
National Weather Service Louisville KY
803 PM EDT Sun Aug 9 2020

INZ090-KYZ025-100030-
Harrison-Meade-
803 PM EDT Sun Aug 9 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN HARRISON AND CENTRAL
MEADE COUNTIES...

At 803 PM EDT, a strong thunderstorm was located over Brandenburg,
moving northeast at 30 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Brandenburg, Muldraugh, Ekron, Mauckport, Laconia, Guston, Lodale,
Evans Landing, New Boston and Rock Haven.

LAT...LON 3816 8607 3801 8596 3800 8600 3794 8599
      3788 8623 3804 8633
TIME...MOT...LOC 0003Z 245DEG 26KT 3800 8620

KDW

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 8:03 PM EDTSpecial Weather StatementLMKMeade27 min
Aug 9, 10:02 PM EDTAreal Flood AdvisoryLMKBreckinridge, Hardin2 hr
Aug 9, 10:43 PM EDTAreal Flood AdvisoryLMKHardin, Meade97 min
Aug 10, 5:32 AM EDTSpecial Weather StatementLMKOhio43 min
Aug 10, 5:44 AM EDTSpecial Weather StatementLMKBullitt31 min
Aug 10, 6:14 AM EDTSpecial Weather StatementLMKNelson31 min
Aug 10, 6:42 AM EDTAreal Flood AdvisoryLMKTaylor2 hr
Aug 10, 7:26 AM EDTAreal Flood AdvisoryLMKAdair, Russell2 hr
Aug 10, 2:30 PM EDTSpecial Weather StatementLMKCasey, Lincoln30 min
Aug 10, 2:51 PM EDTSpecial Weather StatementLMKLincoln24 min
Aug 10, 3:02 PM EDTSpecial Weather StatementLMKAllen28 min
Aug 10, 3:32 PM EDTSpecial Weather StatementLMKAllen28 min
Aug 10, 3:42 PM EDTSpecial Weather StatementLMKMonroe33 min
Aug 10, 3:56 PM EDTSpecial Weather StatementLMKHart34 min
Aug 10, 4:18 PM EDTSpecial Weather StatementLMKHart27 min
Aug 10, 4:33 PM EDTSpecial Weather StatementLMKMetcalfe42 min
Aug 10, 5:19 PM EDTSpecial Weather StatementLMKMetcalfe26 min
Aug 9, 10:59 PM EDTAreal Flood AdvisoryLMKHarrison2 hr
Aug 10, 10:59 AM EDTSpecial Weather StatementLMKJefferson16 min
Aug 10, 11:03 AM EDTAreal Flood AdvisoryLMKJefferson2 hr

Nearby

Flash Flood Warnings in Kentucky, 2020Flash Flood Warnings in Indiana, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.